Log In Sign Up

Lurking from the Oct 2012 PR ...Question about Depo shot..


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 7th, 2013, 11:00 PM
Mega Super Mommy
Join Date: Jan 2009
Location: Gulf Breeze, FL
Posts: 1,751
I got my first shot on 12/04/12, my next one is sometime in Feb 2013... I have read some good things about the depo shot and some bad things. A lot of people suggest I should get off of fit...

The only thing I noticed with it is constant bleeding that never ends which is very annoying. My OB stated it may end on the 2nd shot, as it's a very hard shot.

A lot of people stated that you lose bone minerals if you take it more than 2 years (Online said that too). Some friends stated that it made them depressed, loss of sex drive, etc.

I guess my only worried is the constant bleeding, tiredness and my lack of sex drive. I'm not sure if I want to blame it yet on the shot - because it's only been nearly 3 months since I had her (10/17/12), but I don't know if it's really the shot that's killing my sex drive.

I miss doing the deed, but I'm afraid this shot is killing it.


Anyone have any pros and cons for this shot that you like/dont like?

Thanks.
__________________
Thank you *Sharon* for the siggy
http://facebook.com/strousephotog2 - My photography Page (Panhandle FL)
http://freshfrogs.wix.com/freshfrog - My Laundry Detergent Business


Reply With Quote
  #2  
January 11th, 2013, 02:28 PM
Mega Super Mommy
Join Date: Jan 2009
Location: Gulf Breeze, FL
Posts: 1,751
Bump anyone?
__________________
Thank you *Sharon* for the siggy
http://facebook.com/strousephotog2 - My photography Page (Panhandle FL)
http://freshfrogs.wix.com/freshfrog - My Laundry Detergent Business


Reply With Quote
  #3  
January 17th, 2013, 02:11 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Hi from our PR!

The effects it has on bone density is not just someone's opinion, the company that manufactures Depo-Provera is obligated (by law) to issue the warning about that. Did you receive an information sheet from your doctor when you got the injection? It should include all the medical warnings and cautions, so you can be fully informed about all the risks.

Constant or irregular bleeding, fatigue, and loss of libido should also be on the list of side effects. These are very common.

A lot of women have posted about Depo on this forum over the years. If you use the "Search" feature, you'll find lots of experiences. If you have trouble with that, I can bump some old threads.
__________________
Reply With Quote
  #4  
February 17th, 2013, 04:10 PM
Veteran
Join Date: May 2011
Posts: 277
Hello!
I took my first and only depo shot back in October. I bled the whole time, made me feel depressed and I lost weight on it (7 pounds).
My doctor suggested I try one more shot because the bleeding might stop. The only other birth control I can go on is the mini pill and my doctor told me, because it is the same hormone, I would probably be the exact same as on the depo.

I went onto the mini pill, my bleeding has stopped and I'm back to myself. The only thing is you MUST take it every day, same time.

I wouldn't recommend the depo shot. I would try other bc if I were you. The bone density loss is only a con as well!

Pros of depo: weight loss, easy birth control (once every three months)
Cons: constant bleeding for 3 months, mood swings, VERY tired, not myself

Hope I helped
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 07:31 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0